# SDR MALA030275

- Difficulty date: May 4, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- Aircraft time: 8,242 hours, 8,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, NR 4 SEAT TRACK FORWARD FROM FRAME 18 TO 20A HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK IAW EO A53026.  REF 409 118105 FOR DETAIL.  A/C RELEASE DATE 5/21/03.
